Algebraic & Geometric Topology

Links of plane curve singularities are $L$–space links

Eugene Gorsky and András Némethi

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that a sufficiently large surgery on any algebraic link is an L–space. For torus links we give a complete classification of integer surgery torus links we give a complete classification of integer surgery coefficients providing L–spaces.

Article information

Source
Algebr. Geom. Topol., Volume 16, Number 4 (2016), 1905-1912.

Dates
Received: 15 May 2014
Revised: 26 September 2015
Accepted: 11 December 2015
First available in Project Euclid: 28 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1511895903

Digital Object Identifier
doi:10.2140/agt.2016.16.1905

Mathematical Reviews number (MathSciNet)
MR3546454

Zentralblatt MATH identifier
1364.14022

Subjects
Primary: 14H20: Singularities, local rings [See also 13Hxx, 14B05] 57M27: Invariants of knots and 3-manifolds

Keywords
Heegaard–Floer homology algebraic link $L$–space

Citation

Gorsky, Eugene; Némethi, András. Links of plane curve singularities are $L$–space links. Algebr. Geom. Topol. 16 (2016), no. 4, 1905--1912. doi:10.2140/agt.2016.16.1905. https://projecteuclid.org/euclid.agt/1511895903


Export citation

References

  • M Artin, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math. 84 (1962) 485–496
  • M Artin, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966) 129–136
  • E Gorsky, A Némethi, Lattice and Heegaard Floer homologies of algebraic links, Int. Math. Res. Not. 2015 (2015) 12737–12780
  • E Gorsky, A Némethi, On the set of $L$–space surgeries for links, preprint (2015)
  • R,L Graham, D,E Knuth, O Patashnik, Concrete mathematics: a foundation for computer science, 2nd edition, Addison-Wesley, Reading, MA (1994)
  • J Hanselman, Computing $\widehat{\mathrm{HF}}$ of graph manifolds Python module Available at \setbox0\makeatletter\@url http://math.columbia.edu/~jhansel/graph_manifolds_program.html {\unhbox0
  • J Hanselman, Bordered Heegaard–Floer homology and graph manifolds, PhD thesis, Columbia University (2014) \setbox0\makeatletter\@url http://search.proquest.com/docview/1528550664 {\unhbox0
  • M Hedden, On knot Floer homology and cabling, II, Int. Math. Res. Not. 2009 (2009) 2248–2274
  • J Hom, A note on cabling and $L$–space surgeries, Algebr. Geom. Topol. 11 (2011) 219–223
  • T Kadokami, M Shimozawa, Dehn surgery along torus links, J. Knot Theory Ramifications 19 (2010) 489–502
  • H,B Laufer, On rational singularities, Amer. J. Math. 94 (1972) 597–608
  • P Lisca, A,I Stipsicz, Ozsváth–Szabó invariants and tight contact 3-manifolds, III, J. Symplectic Geom. 5 (2007) 357–384
  • Y Liu, $L$–space surgeries on links (2013) To appear in Quantum Topol.
  • A Némethi, On the Ozsváth–Szabó invariant of negative definite plumbed $3$–manifolds, Geom. Topol. 9 (2005) 991–1042
  • W,D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299–344
  • W,D Neumann, F Raymond, Seifert manifolds, plumbing, $\mu $–invariant and orientation reversing maps, from: “Algebraic and geometric topology”, (K,C Millett, editor), Lecture Notes in Math. 664, Springer, Berlin (1978) 163–196
  • P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58–116
  • P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027–1158
  • P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281–1300
  • P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615–692
  • M Spivakovsky, Sandwiched singularities and desingularization of surfaces by normalized Nash transformations, Ann. of Math. 131 (1990) 411–491